# SDR WTAA970134

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 3418 · Stall Warning System
- Part: Sig Summing Unit
- Part number: C771065
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STS - STALL WARNING ON TAKEOFF.  TAKEOFF ABORTED.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED RIGHT STALL SIGNAL SUMMING UNIT.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
